# SDR DALA2022042702977

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,034 hours, 22,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 LIGHTNING STRIKE TO 4 EA FASTENERS AND SKIN STA 780 70 INCHES TO 780 80 BETWEEN STR 29L. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/013 00013 COMPLIED WITH ALL PRI 598865-14 REVISIONS AND STEPS, AND INSURED ALL STEPS ON PRI MATCH FINAL ERA 598865-14 REV. ORIGINAL. (2209792)
